# SDR REXA2016010600010

- Difficulty date: January 6, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N8883A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 24,833 hours, 22,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SECTION OF EMER FLOOR TRACK LIGHTS OUT.  R & R NR 2 EMER LIGHT INVERTER IAW AMM 33-51-07.  OPERATIONS CHECKED GOOD.
